# SDR AT0300026

- Difficulty date: September 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Unserviceable
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FUSELAGE EMERGENCY LIGHTS.  OPS CHECK GOOD B717 AMM 33-51.
